# SDR MALA040697

- Difficulty date: October 13, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N368PX
- Make and model: Saab 340B
- Aircraft serial: 340B274
- Aircraft time: 31,826 hours, 26,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5521981
- Part serial: 9710076
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY INSPECTION IN MSP, EMERGENCY POWER SUPPLY P/N 61-0478-9, S/N 9710076 REMOVED FOR SCHEDULED CAPACITY CHECK, CAPACITY CHECK FAILED.  MAINTENANCE REPLACED CELL PACK P/N 55-2198-1 & UNIT PASSES CMM CHECKS.  RETURNED TO SERVICE 10/18/04.
